# SDR CALA2016121601082

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 38,237 hours, 10,670 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: UL11207
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENGINE ON ARRIVAL AT THE GATE. FOUND BRAIDED HYD SUPPLY LINE HAD CHAFFED INTO THE FUEL SUPPLY TUBE AT 5 O''CLOCK POS ON THE ENGINE.  FUEL LEAK AND SUPPLY TUBE WEAR IS ON LT ENG. R & R FUEL SUPPLY TUBE AND BRAIDED HYD PRESSURE LINE ON LT ENGINE. LEAKED CHECKED AND OPS CHECKED OK.  SERVICED LT HYD RESERVOIR.
